Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Malykhin Yuri Viatcheslavovich
(full list of publications)
| by years | scientific publications | by types |


Articles


   2017
1. Yu. V. Malykhin, K. S. Ryutin, “The Product of Octahedra is Badly Approximated in the $\ell_{2,1}$-Metric”, Math. Notes, 101:1 (2017), 94–99  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
2. Yu. V. Malykhin, E. V. Shchepin, “Chain development of metric compacts”, Topology Appl., 221 (2017), 624–629 , arXiv: 1604.00848  mathnet  crossref  isi  scopus
3. E. S. Belkina, Y. V. Malykhin, “Fourier coefficients of continuous functions with respect to localized Haar system”, Probl. anal. Issues Anal., 6(24):1 (2017), 11–18  mathnet  crossref  elib  scopus

   2016
4. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)

   2015
5. Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova, “Integrability of the Sum of Absolute Values of Blocks of the Fourier–Walsh Series for Functions of Bounded Variation”, Proc. Steklov Inst. Math., 290 (2015), 306–317  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus
6. Yu. V. Malykhin, E. V. Shchepin, “Chain Development”, Proc. Steklov Inst. Math., 290 (2015), 300–305  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
7. Yu. V. Malykhin, K. S. Ryutin, “Concentration of the $L_1$-norm of trigonometric polynomials and entire functions”, Sb. Math., 205:11 (2014), 1620–1649  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus
8. Yu. V. Malykhin, “Asimptoticheskie svoistva chebyshëvskikh splainov s fiksirovannym chislom uzlov”, Fundament. i prikl. matem., 19:5 (2014), 143–166  mathnet  mathscinet; Yu. V. Malykhin, “Asymptotic properties of Chebyshev splines with fixed number of knots”, J. Math. Sci., 218:5 (2016), 647–663  crossref  mathscinet  elib

   2013
9. S. V. Konyagin, Yu. V. Malykhin, C. S. Rjutin, “On Exact Recovery of Sparse Vectors from Linear Measurements”, Math. Notes, 94:1 (2013), 107–114  mathnet  crossref  crossref  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. Yu. V. Malykhin, K. S. Ryutin, “On the concentration of measure and the $L^1$-norm”, J. Approx. Theory, 175 (2013), 77–82  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
11. M. Z. Garaev, S. V. Konyagin, Yu. V. Malykhin, “Asymptotics for the sum of powers of distances between power residues modulo a prime”, Proc. Steklov Inst. Math., 276 (2012), 77–89  mathnet  crossref  mathscinet  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
12. Yu. V. Malykhin, “Bracketing Entropy and VC-Dimension”, Math. Notes, 91:6 (2012), 800–807  mathnet  crossref  crossref  isi  elib  elib  scopus
13. S. V. Konyagin, Yu. V. Malykhin, “Basis sets in Banach spaces”, Nonlinear analysis: stability, approximation, and inequalities, in honor of Themistocles M. Rassias on the occasion of his 60-th birthday, Springer Optim. Appl., 68, Springer-Verlag, Berlin–Heidelberg–New York, 2012, 381–386  mathnet  crossref  mathscinet (cited: 1)  zmath  scopus

   2011
14. S. V. Konyagin, Yu. V. Malykhin and V. N. Temlyakov, “On basis sets in Banach spaces”, East J. Approx., 17 (2011), 215–220  mathscinet  zmath

   2010
15. Yu. V. Malykhin, “Averaged Modulus of Continuity and Bracket Compactness”, Math. Notes, 87:3 (2010), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2009
16. Yu. V. Malykhin, “Widths related to pseudo-dimension”, Izv. Math., 73:2 (2009), 319–332  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
17. Yu. V. Malykhin, “Upper Bounds for Errors of Estimators in a Problem of Nonparametric Regression: The Adaptive Case and the Case of Unknown Measure $\rho_X$”, Math. Notes, 86:5 (2009), 682–689  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus

   2008
18. Yu. V. Malykhin, “Convexity Condition in Cucker–Smale Theorems in the Theory of Teaching”, Math. Notes, 84:1 (2008), 142–146  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2007
19. Yu. Malykhin, “Tight packing numbers: examples and basic properties”, East J. Approx., 13:2 (2007), 135–152  mathscinet

   2006
20. Yu. V. Malykhin, “Local entropy in learning theory”, Math. Notes, 80:6 (2006), 888–892  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus (cited: 2)
21. Yu. V. Malykhin, “Estimates of trigonometric sums modulo $p^r$”, Math. Notes, 80:5 (2006), 748–752  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 3)

   2005
22. Yu. V. Malykhin, “Otsenki trigonometricheskikh summ po modulyu $p^2$”, Fundament. i prikl. matem., 11:6 (2005), 81–94  mathnet (cited: 3)  mathscinet (cited: 2)  zmath  elib (cited: 1); Yu. V. Malykhin, “Bounds for exponential sums modulo $p^2$”, J. Math. Sci., 146:2 (2007), 5686–5696  crossref  mathscinet  zmath  elib (cited: 1)  scopus (cited: 3)

Personalia


   2011
23. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

Letters, errata


   2014
24. S. V. Konyagin, Yu. V. Malykhin, K. S. Ryutin, “Letter to the Editor”, Math. Notes, 96:3 (2014), 462  mathnet  crossref  crossref  zmath  isi  elib  elib  scopus
Home page

© Steklov Mathematical Institute of RAS, 2004–2017